MathSciNet Relay Station
MathSciNet bibliographic data
MR1905400 (2003c:65060) 65L10 (65L12)
Shanthi, V.; Ramanujam, N. A numerical method for boundary value problems for singularly perturbed fourth-order ordinary differential equations. Appl. Math. Comput. 129 (2002), no. 2-3, 269–294.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement